Table of Contents Author Guidelines Submit a Manuscript
Advances in Operations Research
Volume 2013 (2013), Article ID 680539, 21 pages
http://dx.doi.org/10.1155/2013/680539
Research Article

On the Nonsymmetric Longer Queue Model: Joint Distribution, Asymptotic Properties, and Heavy Traffic Limits

1Department of Mathematics, Statistics and Computer Science, University of Illinois at Chicago, Chicago, IL 60607-7045, USA
2Department of Mathematics and Computer Science, QCC, The City University of New York, 222-05 56th Avenue, Bayside, NY 11364, USA

Received 28 January 2013; Accepted 8 April 2013

Academic Editor: Khosrow Moshirvaziri

Copyright © 2013 Charles Knessl and Haishen Yao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Charles Knessl and Haishen Yao, “On the Nonsymmetric Longer Queue Model: Joint Distribution, Asymptotic Properties, and Heavy Traffic Limits,” Advances in Operations Research, vol. 2013, Article ID 680539, 21 pages, 2013. doi:10.1155/2013/680539